Altmetric

Smooth dense subalgebras and Fourier multipliers on compact quantum groups

File Description SizeFormat 
Akylzhanov2018_Article_SmoothDenseSubalgebrasAndFouri.pdfPublished version740.91 kBAdobe PDFView/Open
Title: Smooth dense subalgebras and Fourier multipliers on compact quantum groups
Authors: Akylzhanov, R
Majid, S
Ruzhansky, M
Item Type: Journal Article
Abstract: We define and study dense Frechet subalgebras of compact quantum groups realised as smooth domains associated with a Dirac type operator with compact resolvent. Further, we construct spectral triples on compact matrix quantum groups in terms of Clebsch–Gordon coefficients and the eigenvalues of the Dirac operator D. Grotendieck’s theory of topological tensor products immediately yields a Schwartz kernel theorem for linear operators on compact quantum groups and allows us to introduce a natural class of pseudo-differential operators on them. It is also shown that regular pseudo-differential operators are closed under compositions. As a by-product, we develop elements of the distribution theory and corresponding Fourier analysis. We give applications of our construction to obtain sufficient conditions for Lp − Lq boundedness of coinvariant linear operators. We provide necessary and sufficient conditions for algebraic differential calculi on Hopf subalgebras of compact quantum groups to extend to our proposed smooth subalgebra C∞D. We check explicitly that these conditions hold true on the quantum SU2q for both its 3-dimensional and 4-dimensional calculi.
Issue Date: 1-Sep-2018
Date of Acceptance: 3-Jun-2018
URI: http://hdl.handle.net/10044/1/60928
DOI: https://dx.doi.org/10.1007/s00220-018-3219-4
ISSN: 0010-3616
Publisher: Springer Verlag
Start Page: 761
End Page: 799
Journal / Book Title: Communications in Mathematical Physics
Volume: 362
Issue: 3
Copyright Statement: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Sponsor/Funder: JSC "International Programmes"
The Leverhulme Trust
Engineering & Physical Science Research Council (EPSRC)
Engineering and Physical Sciences Research Council
Funder's Grant Number: RPG-2017-151
EP/R003025/1
EP/R003025/1
Keywords: Science & Technology
Physical Sciences
Physics, Mathematical
Physics
DIRAC OPERATOR
INEQUALITIES
ALGEBRA
math.OA
math.OA
math.FA
math.QA
81R50, 43A22
0105 Mathematical Physics
0206 Quantum Physics
0101 Pure Mathematics
Mathematical Physics
Publication Status: Published
Online Publication Date: 2018-08-13
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx